A NEW PROOF THAT ALTERNATING LINKS ARE NON-TRIVIAL. / Moffatt, Iain.

In: Journal of knot theory and its ramifications, Vol. 19, No. 6, 06.2010, p. 821-828.

Research output: Contribution to journalArticle

Published

Standard

A NEW PROOF THAT ALTERNATING LINKS ARE NON-TRIVIAL. / Moffatt, Iain.

In: Journal of knot theory and its ramifications, Vol. 19, No. 6, 06.2010, p. 821-828.

Research output: Contribution to journalArticle

Harvard

Moffatt, I 2010, 'A NEW PROOF THAT ALTERNATING LINKS ARE NON-TRIVIAL', Journal of knot theory and its ramifications, vol. 19, no. 6, pp. 821-828. https://doi.org/10.1142/S0218216510008157

APA

Moffatt, I. (2010). A NEW PROOF THAT ALTERNATING LINKS ARE NON-TRIVIAL. Journal of knot theory and its ramifications, 19(6), 821-828. https://doi.org/10.1142/S0218216510008157

Vancouver

Moffatt I. A NEW PROOF THAT ALTERNATING LINKS ARE NON-TRIVIAL. Journal of knot theory and its ramifications. 2010 Jun;19(6):821-828. https://doi.org/10.1142/S0218216510008157

Author

Moffatt, Iain. / A NEW PROOF THAT ALTERNATING LINKS ARE NON-TRIVIAL. In: Journal of knot theory and its ramifications. 2010 ; Vol. 19, No. 6. pp. 821-828.

BibTeX

@article{ef231784e643432a8a695b562ce32191,
title = "A NEW PROOF THAT ALTERNATING LINKS ARE NON-TRIVIAL",
author = "Iain Moffatt",
year = "2010",
month = jun,
doi = "10.1142/S0218216510008157",
language = "English",
volume = "19",
pages = "821--828",
journal = "Journal of knot theory and its ramifications",
issn = "0218-2165",
publisher = "World Scientific Publishing Co. Pte Ltd",
number = "6",

}

RIS

TY - JOUR

T1 - A NEW PROOF THAT ALTERNATING LINKS ARE NON-TRIVIAL

AU - Moffatt, Iain

PY - 2010/6

Y1 - 2010/6

U2 - 10.1142/S0218216510008157

DO - 10.1142/S0218216510008157

M3 - Article

VL - 19

SP - 821

EP - 828

JO - Journal of knot theory and its ramifications

JF - Journal of knot theory and its ramifications

SN - 0218-2165

IS - 6

ER -